Overblog
Edit post Follow this blog Administration + Create my blog
https://fainamarco.over-blog.com
Healthy tips
Menu

What is the main cause of tinnitus?

 

Do you have tinnitus and are wondering how to make it go away—or at least get better? You may need to work with a physician, a hearing care professional, and a behavioral therapist to find the right treatment combination for you. Because so many health conditions can trigger tinnitus, diagnosing every case is unique.

Another option is a tinnitus masking or noise suppression device. They're typically worn in the ear like a hearing aid and produce either a constant signal or tonal beats to compete with the ringing in your ears. Also, devices that play "notched music" (programmed to match and "notch out" the annoying sounds of tinnitus) can help. Your hearing care professional will use the pitch matching and loudness matching tests mentioned above to set the signal at a level and pitch similar to the tinnitus you are perceiving.

You can also use a free-standing white noise generating machine or a special notched-noise machine. Tinnitus generally gets worse when you're in a quiet space, so being able to bathe a room in background sound might be all you need to help you ignore the ringing in your ears.

Although drugs cannot cure tinnitus, there are a few that may suppress the symptoms you are experiencing. Tricyclic antidepressants, like amitriptyline and nortriptyline, are two of the most commonly prescribed medications. If you are experiencing severe tinnitus, one of these drugs may be used. However, it's important to know that these medications may come with side effects such as dry mouth, blurry vision and heart issues. Discuss any other conditions you have or medications you are currently taking with your physician. Niravam and Xanax can also be prescribed, but each of these medications can cause drowsiness and nausea, and they can be habit-forming.

Some medications can cause tinnitus. The most common drugs linked are NSAID pain relievers, diuretics and the malaria drug quinine—all of which are known to trigger tinnitus or make tinnitus worse. But many others can cause tinnitus, too. If you experience tinnitus after starting any new medication, or changing a dosage, discuss it right away with your pharmacist or physician to determine if you should stop, reduce or change the medications you are currently taking. 

Tinnitus can be a symptom of another medical condition, such as high blood pressure or a head injury. In those cases, treating the underlying medical condition may remediate your tinnitus. Sometimes the treatment is simple: Your doctor may remove excess earwax that has built up and blocked the ear canal, causing hearing loss and a ringing noise.

https://ipsnews.net/business/2020/09/13/synapse-xt-reviews-does-this-new-tinnitus-supplement-works-user-review/